# SDR SIMA20141110006

- Difficulty date: November 10, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 26,124 hours, 22,474 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1317
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMER LIGHT CHECK WORK CARD 33-700-17 ACCOMPLISHMENT FOUND SERVICE DOOR EMER LIGHT INOPERATIVE.  R & R SERVICE DOOR EMER LIGHT LAMP IAW MM 30-50-10.  LIGHT DID NOT ILLUMINATE DURING TEST.  TROUBLE SHOT & FOUND BROKEN WIRE FROM CONNECTOR P7198 PIN D.  REPAIRED WIRE IAW SPWM 20-21-00.  LIGHT CHECKED GOOD IAW MM 33-50-00.
